# SDR ASOA201001382

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 16,257 hours, 11,145 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 483-573
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT STA 483.00-573.00 IS CORRODED BEYOND LIMITS, (SIDEWALL TRACK).   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED NEW SEAT TRACK AMM 53-00-49-400-801-A03. FIT & DRILLED SEAT TRACK IAW SRM 51-41-02-001-001-A01.
